# SDR 08FDEA02016

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT T/R AFT LATCH INNER CUTOUT CHAFED BY LATCH HANDLE.  COMPLIED WITH EA 6-7830-118504 THRUST REVERSER, NR 2 ENGINE LT T/R LWR BIFURCATION DECK ASSY, OUTER SKIN GOUGE.
